A 27-year-old female asked:
Disclaimer

hiya, i was wondering what could be the cause of no period. i had my nexplanon implant removed november last year and no period since.

1 doctor answer
Dr. Yury Fayda
49 years experience Obstetrics and Gynecology
Few possibilities : First exclude pregnancy Second see your GYN Some test may be needed Most causes of Amenorrhea easily treatable but doctors supervision is essential
Answered on Jul 6, 2015
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 27-year-old female asked:
Dr. Norman Solberg
54 years experience Obstetrics and Gynecology
Not ovulating: In spite of your positive ovulation tests, I suspect that you're not ovulating. Ovulation is what brings on a period 2 weeks later. I would see your ... Read More
2
2 thanks
A 21-year-old female asked:
Dr. Jeff Livingston
21 years experience Obstetrics and Gynecology
Can cause bleeding: Irregular bleeding is a common and normal side effect of nexplanon. For some bleeding occurs less frequently than your normal cycle. For others more f ... Read More
A 23-year-old female asked:
Dr. Wayne Ingram
Specializes in Obstetrics and Gynecology
Withdrawal bleeding: The Nexplanon removal caused the subsequent bleeding as your body withdraws from its' hormonal influence.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month